I took monistat 1 for the first time ever about 2 hours ago. I read the warning label and knew there might be some discomfort but what is happening goes way beyond what i had expected There is a nearly unbearable sensation caused by my adverse reaction to the drug. Im seriously considering seeking emergency medical attention if I rinse it out and remove it will I still have a yeast infection and if so when will it be safe to treat again without having the same results? What will happen If I leave it in. I don't know which is worse! HELP!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2013 • 3 answers
Monistat-1 - I inserted the Monistat 7 and quickly went to lay down. 30 mins went by and everything?
Posted 11 Aug 2014 • 1 answer
Posted 25 Apr 2015 • 2 answers
Posted 28 Jul 2016 • 0 answers
Posted 8 Aug 2016 • 0 answers